# SDR DHL2003805589

- Difficulty date: August 4, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING INBD L/E CORRODED BETWEEN STA XFS 572.250 - XFS.603.750.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 44.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12.  TRIMMED OUT CORRODED AREA IAW SRM 57-2-1 FIG 44.  FABRICATED SKIN SPLICE (7075-T6 0.050) IAW SRM 57-2-1 FIG 44.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF SKIN SPLICE IAW SRM 51-1-8B.  INSTALLED SKIN SPLICE WITH NEW FASTENERS IAW SRM 57-2-1 FIG 44, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.  REFER TO N/R 0185 FOR LEFT OUTER WING INBD L/E REMOVAL/REINSTALLATION.
